# SDR SWIA200514801

- Difficulty date: March 28, 2005
- Submitted: March 31, 2005
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 5,710 hours, 5,026 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 70623
- Part serial: 961
- Condition: Malfunctioned
- Location: Stab Motor
- Part time: 5,018 hours, 4,276 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CREW REPORTS STAB TRIM CONTINUOUSLY DISCONNECTS DURING FLIGHT.  REMOVED AND REPLACED STAB MOTOR CONTROL UNIT IAW MM 27-40-00, OPERATIONAL CHECK GOOD.
